MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 4.0/18; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO 4.0/18; CORONARY DRUG-ELUTING STENT
Model Number 364492
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.During preparation and removing the protector the stent dislodged from the balloon outside of the patients body.
 
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a detailed technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the balloon has been inflated and was deflated in the as-returned state.Microscopic inspection of the balloon surface showed stent imprints, indicating that the stent was properly crimped in between the two radiopaque markers at the time of delivery.The stent was returned separately in an op cloth.The stent is kinked and few struts are bent in its center.The transportation wire was not returned for analysis.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.As a part of final inspection every stent system undergoes visual inspection to ensure correct embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.

Brand Name
ORSIRO 4.0/18
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key13417314
Report Number1028232-2022-00573
Device Sequence Number11730377
Product Code NIQ
UDI-Device Identifier07640130439078
UDI-Public07640130439078
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2023
Device Model Number364492
Device Catalogue NumberSEE MODEL NO.
Device Lot Number01214598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown